MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER
Model Number SS11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 11/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported when explanting the right ventricular (rv) lead, in attempt to gain access to place another lead, a perforation of the superior vena cava (svc) occurred.The patient was immediately sent in for cardiac surgery, however attempts to stabilize patient were unsuccessful and the patient did not survive.Additional information reported the physician indicated the perforation was likely due to the introducer used to gain venous access.It was further reported as unknown, as to whether the dilator or sheath caused the perforation.No reported issue with the dilator or sheath.The dilator and sheath will not be returned, as they were thrown away after the case.No additional information available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was used in treatment.The device was not returned for evaluation, as it was discarded.There was no specific malfunction reported by the user.The device history records were reviewed to confirm that the device passed all applicable in process and final inspections before shipping to the customer.There was no product performance issue reported.No further follow-up is required.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key13584641
Report Number1035166-2022-00028
Device Sequence Number4369105
Product Code DYB
UDI-Device Identifier30891492002297
UDI-Public30891492002297
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberSS11
Device Catalogue NumberSS11
Device Lot NumberDP08956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale